# SDR 2022F00486

- Difficulty date: December 12, 2022
- Submitted: December 12, 2022
- Operation: General aviation
- Aircraft: N606QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0262
- Aircraft time: 2,423 hours, 1,611 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Eroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER WIPER ASSEMBLY EROSION TO LEADING EDGE. ACCOMPLISHED ENGINEERING LETTER DQ37395M1. HORIZONTAL STABILIZER WIPER ASSEMBLY (LT SIDE) DAMAGE EROSION TO LEADING EDGE.
